# SDR SWAA021732

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 39,441 hours, 39,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AND DISCONNECTED AT ROW NR 12.  SECURED AND CONNECTED EEPLS PER MM.
